# SDR YENA2019081420450

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 30,163 hours, 9,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 118186
- Condition: Failed
- Location: Emergency Light
- Part time: 30,163 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES 11WL AND 13WL FAIL TEST; R & R BATTERIES IAW AMM 33-51-38, OPS CKS OK.
